# SDR C8GA20010014

- Difficulty date: June 17, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 52,438 hours, 28,690 cycles
- System (JASC): 2610 · Detection System
- Part: Clamp
- Part number: BACC10AU450
- Condition: Deteriorated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Flt 898 from JAX to MCO. After takeoff #3 engine strut overheat light illuminated. Accomplished appropiate check list, and air turnback to JAX. Aircraft landed without incident. During inspection, found and replaced clamps on #3 engine bleed valve (pylon) IAW MM 36-10-01 and 20-80-01. System ops checked good and aircraft returned to service.
